My daughter has been on Keppra since Dec. 07. She takes it 2X a day and hasn't noticed it making her sleepy. The side effects have been very mild. Her teachers noticed a small change in her critical thinking and problem solving with math. She is still a straight A student and participates in all her sports. I hope this will be helpful.
Yes that has helped to put my mind at rest a bit, its just im concerened moving from one AED to another as i have been on tegretol for 20 years now but i guess starting next week we will see how it gos, i guess i just have to give it time, i just hope that keppra also does not make me put more weight on than i already have done with the tegretol.
Thanks again, and im glad your little boy is well...
Just joined this forum and saw you post. My doc is also switching my tegretol to keppra and keeping the epilim, and am just wondering how you found it in terms of seizure control and side effects? I think I can live with the side effects, as the epilim has left me with short memory loss and am always tired, but I'm really nervous switching meds as have had good seizure control (one in every 6 years for the last twenty).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.